# SDR MWEA070044

- Difficulty date: March 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 43,738 hours, 45,470 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Part number: 5930494501
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MOST INBOARD FIXED VANE HAS A SMALL HOLE IN LOWER SURFACE SKIN, CENTER OF VANE.  FABRICATED AND INSTALLED DOUBLER.
